MEDOS INTERNATIONAL SÃ RL CH MIS TI CFX FEN POLY 7X50; ORTHOSIS, SPINAL PEDICLE FIXATION
Back to Search Results |
| Catalog Number |
186727750S |
| Medical Device Problem Code |
Compatibility Problem (2960)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that if a cfx screw is blocked with an innie, blocking is not possible.The surgery was delayed by 30 minutes due to the event.X-ray was required.A new cfx screw was used, and the procedure was completed successfully.There was no patient consequence.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Additional information received: " the grub screw in the tulip of the lwk4 screw on the left could not be fixed, it turned through and i did not let it be tightened and turned back up.So i had to break it out of the tulip with force.Then a screw change took place, since the thread for the set screw was no longer safely intact and then finally the rod could be fixed with a new innie.".
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d4 (lot), d9 and d10 corrected: d4 (primary udi number) h3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: d1, d2a, d2b, d4 (catalog).D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: d2a, d2b.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: g1 (manufacturing site name), h4.Corrected: d4 (catalog).H3, h4, h6: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device revealed that the head of the mis ti cfx fen poly 7x50 was found stripped on the threaded area.Additionally, hard signs of scratches around the head surface was observed.Therefore, the reported condition can be confirmed.The observed condition of the implant is consistent with a component failure that was caused by exposure to unintended forces like overtightening the implant while assemblance, or by assembly the implant in a misaligned position.A dimensional inspection was unable to be performed due to post manufacturing damage.A functional evaluation was unable to be performed due to post manufacturing damage.The overall complaint was confirmed as the observed condition of the mis ti cfx fen poly 7x50 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review (dhr): a dhr evaluation was performed for the finished device, product code: 186727750s, lot number: 422725.It was electronically reviewed and no nonconformances/manufacturing irregularities were identified during the manufacturing process.The product was released on: 11-mar-2025, manufacturing site: jabil le locle.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H3, h6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: h3, h6: the product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device revealed that the head of the mis ti cfx fen poly 7x50 was found stripped on the threaded area.Additionally, hard signs of scratches around the head surface was observed.Therefore, the reported condition can be confirmed.The observed condition of the implant is consistent with a component failure that was caused by exposure to unintended forces like overtightening the implant while assemblance, or by assembly the implant in a misaligned position.A dimensional inspection was unable to be performed due to post manufacturing damage.A functional evaluation was unable to be performed due to post manufacturing damage.The overall complaint was confirmed as the observed condition of the mis ti cfx fen poly 7x50 would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot a dhr evaluation was performed for the finished device product code: 186727750s lot number: 422725 it was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 11-mar-2025 manufacturing site: jabil le locle.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.